# SDR SIMA20120220001

- Difficulty date: February 20, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 24,197 hours, 20,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE OVERWING EXIT EMERGENCY LIGHT INOPERABLE ON THE FORWARD AND AFT SIDE ON THE CEILING PANEL. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT INVERTER FOR THE AFT SIDE OF THE OVERWING EMERGECNY EXIT CEILING LIGHT IAW EMB-140 AWM 20-00-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
